# SDR UALA2012052202877

- Difficulty date: May 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 39,613 hours, 15,349 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION FAULT, DESCENDED TO 10,000 FT, OUTFLOW VALVE FULL OPEN, MASK DID NOT DEPLOY.
